From your description, you have hyperthyroidism. Losing weight, feeling panicked, hyper stimulated... all of that is from the effects of hyperthyroidism. This is a hyper metabolic state that also depletes you of many nutrients. You should definitely get a thyroid panel: TSH, free T4 and T3.
The most dangerous aspect of hyperthyroidism is that it leads to thiamine deficiency, and many of your symptoms also sound like this. The clue is your intolerance of sugar. Thiamine is required to metabolize Sugar and turn it into energy. Once you get seriously low in thiamine, HUGE doses are needed to come back from this. We lose the transporters for thiamine in thiamine deficiency.
The bad breath is probably selenium deficiency. The itchiness might be zinc deficiency, also commonly deficient in hyperthyroidism.
Also, if the b-complex makes you feel hyper, it's probably the B6. B6 brings Iodine into the thyroid and if you have been low in B6 for a period of time, your thyroid may have compensated for the situation. The sudden influx of Iodine brought on by the B6 will cause hyperthyroid symptoms. This is another really tricky situation. You need the B6 and you need the iodine, but going hyperthyroid will further deplete thiamine and other things, and you already don't have enough. We need to avoid the hyperthyroid situation at all costs.
I suggest getting some cole slaw, raw broccoli, raw cauliflower, or even cabbage juice, which will slow the thyroid using iodine. You should notice a change in 30 minutes. If this helps, then you can continue with the B6 in your b-complex, which you need for a million different things, including to make serotonin and melatonin which will eventually help calm the thyroid.
Stop the ALA. It depletes thiamine, which you definitely are already low in because of the hyperthyroid state. Start taking lipothiamine, and a regular thiamine of 500mg twice a day. You can't overdose on thiamine. You likely need these giant doses to build up your stores again. The ideal solution would be a shot of thiamine, or an IV, if you have access to a doctor who can do that. I also use Source Naturals co-enzymated thiamine sublinquals, which do help almost immediately. You will need to avoid sugar, as if you are diabetic, for the next few months. And absolutely no alcohol, tea or coffee, or raw fish, which all deplete thiamine, unfortunately.
You're already taking magnesium, which is great. Magnesium works together with thiamine. If you want to read more about this, Derrick Lonsdale is an amazing researcher on the topic.
Also, take these amino acid supplements: l-carnitine, tryptophan, and glutamine.
L-carnitine slows down the use of thyroid hormone by cells. It's the fastest way to stop the racing heart. Tryptophan is needed to make serotonin and melatonin, both of which can be deficient in hyperthyroidism, and will perpetuate the hyperthyroid state. This is why you feel anxious all the time. Glutamine is also deficient in hyperthyroidism and is needed for a million different things.